MathSciNet Relay Station
MathSciNet bibliographic data
MR1742305 35J65 (35B25)
del Pino, Manuel; Felmer, Patricio L.; Wei, Juncheng On the role of mean curvature in some singularly perturbed Neumann problems. SIAM J. Math. Anal. 31 (1999), no. 1, 63–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement